University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1834

Title: Necessary and Sufficient Conditions For Controllability Of Single-Delay Autonomous Neutral Control Systems And Applications
Authors: Ukwu, Chukwunenye
Keywords: Euclidean
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 5; PP 30-35
Abstract: This article formulated and proved necessary and sufficient conditions for the Euclidean controllability of single-delay autonomous linear neutral control systems, in terms of rank conditions on some concatenated determining matrices.The proof was achieved by the exploitation of the structure of the determining matrices developed in Ukwu [1], the relationship among the determining matrices, the indices of control systems and system’s coefficients of the relevant system,obtained in [1]and an appeal to Taylor’s theorem , Knowles [2],as applied to vector functions.
URI: http://hdl.handle.net/123456789/1834
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
D025030035.pdf305.57 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback